Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 79

All articles in this issue are freely accessible.

Beginning of the Ukrainian School of Probability Theory: A historical sketch
M. I. Portenko.
Theor. Probability and Math. Statist. 79 (2009), 1-5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494531
On excess-of-loss reinsurance
Hansjörg Albrecher and Jozef L. Teugels.
Theor. Probability and Math. Statist. 79 (2009), 7-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494532
Conditions for the existence and smoothness of the distribution density of the Ornstein-Uhlenbeck process with Lévy noise
S. V. Bodnarchuk and O. M. Kulyk.
Theor. Probability and Math. Statist. 79 (2009), 23-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fractal properties of some Bernoulli convolutions
Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin.
Theor. Probability and Math. Statist. 79 (2009), 39-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494534
Asymptotic normality of $L_{p}$-estimators in nonlinear regression models with weak dependence
O. V. Ivanov and I. V. Orlovs'kiĭ.
Theor. Probability and Math. Statist. 79 (2009), 57-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494535
Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion
E. I. Kasyts'ka and P. S. Knopov.
Theor. Probability and Math. Statist. 79 (2009), 73-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494536
Approximation of $\operatorname{SSub}_{𝜑}(Ω)$ stochastic processes in the space $L_{p}(\mathbb{T})$
Yu. V. Kozachenko and O. E. Kamenshchikova.
Theor. Probability and Math. Statist. 79 (2009), 83-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494537
Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type
I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ.
Theor. Probability and Math. Statist. 79 (2009), 89-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic stability of the maximum of normal stochastic processes
I. K. Matsak.
Theor. Probability and Math. Statist. 79 (2009), 101-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494539
Approximation of fractional Brownian motion by Wiener integrals
Yu. S. Mishura and O. L. Banna.
Theor. Probability and Math. Statist. 79 (2009), 107-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494540
Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion
Yu. S. Mishura, S. V. Posashkova and G. M. Shevchenko.
Theor. Probability and Math. Statist. 79 (2009), 117-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494541
Asymptotic results for the absorption times of random walks with a barrier
Pavlo Negadaĭlov.
Theor. Probability and Math. Statist. 79 (2009), 127-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494542
On the absolute continuity of fixed points of smoothing transforms
Sergiy Polots'kiy.
Theor. Probability and Math. Statist. 79 (2009), 139-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494543
Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices
B. L. S. Prakasa Rao.
Theor. Probability and Math. Statist. 79 (2009), 143-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494544
Convergence of option rewards for Markov type price processes modulated by stochastic indices. I
D. S. Silvestrov, H. Jönsson and F. Stenberg.
Theor. Probability and Math. Statist. 79 (2009), 153-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494545
On the rate of convergence of prices of barrier options with discrete and continuous time
O. M. Soloveyko and G. M. Shevchenko.
Theor. Probability and Math. Statist. 79 (2009), 171-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494546
The convergence of Galton-Watson branching processes with immigration to a diffusion process
Ya. M. Khusanbaev.
Theor. Probability and Math. Statist. 79 (2009), 179-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2494547
American Mathematical Society